# SDR SWAA2025100109259

- Difficulty date: August 28, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB, FWD UPPER SLIDE SEAL CRACKED.   REMOVED AND REPLACED THE LT HORIZONTAL STAB FWD UPPER SLIDE SEAL IAW AMM 53-31-31-000-802, & AMM 53-31-31-400-802.
